Table of Contents
ISRN Geometry
Volume 2011, Article ID 479262, 16 pages
http://dx.doi.org/10.5402/2011/479262
Research Article

Circle Numbers for Star Discs

Institute of Mathematics, University of Rostock, Ulmenstraße 69, Haus 3, 18057 Rostock, Germany

Received 20 March 2011; Accepted 8 April 2011

Academic Editors: A. Belhaj, A. Borowiec, and A. Fino

Copyright © 2011 W.-D. Richter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of a generalized circle number which has recently been discussed for 𝑙 2 , 𝑝 -circles and ellipses will be extended here for star bodies and a class of unbounded star discs.